# SDR SWIA202055772

- Difficulty date: December 28, 2020
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N498CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7792
- Aircraft time: 37,013 hours, 35,101 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: 601R31707111
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT WEB IS CORRODED.   (C-CHECK) RO 2/1/2021   REPLACED PAX DOOR AFT WEB P/N 601R317071-11 IAW CRJ 200 SRM 51-40-11 , 51-42-06 REV 38  7-1019
